Alert archive / Michigan / Gale Warnings in 2019
Gale Warning 11, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Apr 14, 2019, 3:53 AM EDT. It took effect at Apr 14, 2019, 4:00 PM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2019, 3:53 AM EDT (07:53 UTC)
- In effect from
- Apr 14, 2019, 4:00 PM EDT
- Expired
- Apr 15, 2019, 7:32 AM EDT
- In force
- 16 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
262 WHUS73 KAPX 140753 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 353 AM EDT Sun Apr 14 2019 LHZ348-349-141600- /O.NEW.KAPX.GL.W.0011.190414T2000Z-190415T1200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 353 AM EDT Sun Apr 14 2019 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... The National Weather Service in Gaylord has issued A Gale Warning...which is in effect from 4 PM this afternoon to 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ344>346-141600- /O.NEW.KAPX.SC.Y.0024.190414T1200Z-190415T1200Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 353 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT MONDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 8 AM this morning to 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-141600- /O.NEW.KAPX.SC.Y.0024.190414T1200Z-190415T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 353 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT MONDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 8 AM this morning to 2 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-141600- /O.NEW.KAPX.SC.Y.0024.190414T2000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 353 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 4 PM this afternoon to 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
5 follow-up statements
062 WHUS73 KAPX 141515 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1115 AM EDT Sun Apr 14 2019 LHZ348-349-142315- /O.CON.KAPX.GL.W.0011.190414T2000Z-190415T1200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1115 AM EDT Sun Apr 14 2019 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... A Gale Warning remains in effect from 4 PM this afternoon to 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ344>346-142315- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1115 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Small Craft Advisory remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-142315- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1115 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A Small Craft Advisory remains in effect until 2 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-142315- /O.CON.KAPX.SC.Y.0024.190414T2000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1115 AM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... A Small Craft Advisory remains in effect from 4 PM this afternoon to 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
516 WHUS73 KAPX 141931 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 331 PM EDT Sun Apr 14 2019 LHZ348-349-150345- /O.CON.KAPX.GL.W.0011.190414T2000Z-190415T1200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 331 PM EDT Sun Apr 14 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Gale Warning remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ344>346-150345- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 331 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Small Craft Advisory remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-150345- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 331 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A Small Craft Advisory remains in effect until 2 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-150345- /O.CON.KAPX.SC.Y.0024.190414T2000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 331 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Small Craft Advisory remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
427 WHUS73 KAPX 150200 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1000 PM EDT Sun Apr 14 2019 LHZ348-349-151000- /O.CON.KAPX.GL.W.0011.000000T0000Z-190415T1200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1000 PM EDT Sun Apr 14 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Gale Warning remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ344>346-151000- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1000 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Small Craft Advisory remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-150600- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1000 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A Small Craft Advisory remains in effect until 2 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-151000- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1000 PM EDT Sun Apr 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A Small Craft Advisory remains in effect until 8 AM EDT Monday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
017 WHUS73 KAPX 150753 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 353 AM EDT Mon Apr 15 2019 LMZ344-345-150900- /O.CAN.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- 353 AM EDT Mon Apr 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LHZ348-349-151200- /O.CON.KAPX.GL.W.0011.000000T0000Z-190415T1200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 353 AM EDT Mon Apr 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A Gale Warning remains in effect until 8 AM EDT this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ346-151200- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ Manistee to Point Betsie MI- 353 AM EDT Mon Apr 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A Small Craft Advisory remains in effect until 8 AM EDT this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-151200- /O.CON.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 353 AM EDT Mon Apr 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A Small Craft Advisory remains in effect until 8 AM EDT this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
825 WHUS73 KAPX 151132 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 732 AM EDT Mon Apr 15 2019 LHZ348-349-151800- /O.CAN.KAPX.GL.W.0011.000000T0000Z-190415T1200Z/ /O.NEW.KAPX.SC.Y.0025.190415T1132Z-190415T1800Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 732 AM EDT Mon Apr 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 2 PM EDT this afternoon. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-LMZ346-151245- /O.CAN.KAPX.SC.Y.0024.000000T0000Z-190415T1200Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island-Manistee to Point Betsie MI- 732 AM EDT Mon Apr 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Apr 14, 3:40 AM EDT, 13 minutes earlier.
Area forecast discussion, Apr 14, 3:40 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
340 AM EDT Sun Apr 14 2019
.NEAR TERM...(Today through Tonight)
Issued at 339 AM EDT Sun Apr 14 2019
...Winter isn't done with us yet...
High impact weather potential...accumulating snow northern lower
MI. Some blowing/drifting snow near Lk Huron.
Deepening low pressure will move ne from the Memphis TN area. The
low will transit Lakes Erie and Ontario tonight, heading toward
Burlington VT. There is plenty of svr wx in the south, and heavy
rain for others. We get snow, because it's only mid-April, and
that's just how we roll. Precip trends are the main concern in the
near-term.
Large area of precip is evident moving northward into the southern
lakes early this morning. This will expand rapidly northward,
propelled in part by a 50-65kt 850mb southerly low level jet
blasting into the OH Valley. However, the warm conveyor belt is not
our main issue with this system. The cold conveyor belt/comma head/
trowal/deformation zone dynamics are our problem. The 700mb closed
low crosses from the sw corner of lower MI to Saginaw Bay this
afternoon and evening, with deformation maxed along and just w of
that track. 850-700mb fgen also sees a maximum cross the se half of
the forecast area. Overall, the near-term guidance has increased and
broadened the QPF forecast today. A majority of northern lower MI
will approach or exceed 0.50" liquid QPF.
On the other hand, peak precip rates will also correspond with the
peak of the diurnal heating cycle in mid-April. Precip will be
mostly if not all snow, especially where precip is heaviest.
(Forecast grids largely have a chance of rain only at precip onset.)
But snow-liquid ratios will be hindered, and this is an area where
the model guidance appears too robust. Anticipate snow-liquid ratios
peaking at 12-1 at most. The sloppy snow won't stack up readily, but
will make travel a challenge. Still, QPF was broadened, and counties
impacted by 3" accums or greater has increased. Winter wx advisory
was thus expanded into Leelanau/Antrim/Cheboygan Cos.
Ne winds will increase today, especially again in the se half of the
forecast area. We don't have any antecedent blowable snow, but will
obviously acquire it (Sloppy as it may be). Blowing snow was added
along the Lake Huron coastline south of Rogers City.
Meanwhile, widespread precip will barely edge into the Straits area
and se Chippewa Co, but no further to the nw. Western Chip/Mack Cos
will see relatively little in the way of precip. Pops will diminish
from w to e after midnight tonight, and places w of I-75 in both
peninsulas will become partly cloudy toward dawn.
Max temps today in the mid 30s in northern lower MI, closer to 40f
in eastern upper. Min temps tonight mid 20s to around 30f.
&&
.SHORT TERM...(Monday through Tuesday)
Issued at 339 AM EDT Sun Apr 14 2019
High Impact Weather Potential:Minimal.
Pattern Synopsis/Forecast: By early Monday, today-tonight's storm
system is expected to be centered well off to our east with any
lingering precipitation exiting the region as well. Mid-level
heights will rise in that system's wake through much of the short
term forecast period. Attendant surface high pressure nosing into
the region from the south during the day Monday will be ushered east
of the area Monday night into Tuesday as a weak surface boundary
sets up across the midsection of the country in advance of the next
system storm system expected to ramp up across the plains before
ejecting northward toward the western Great Lakes during the midweek
time frame.
Primary Forecast Concerns/Challenges: Shower chances Tuesday.
Clearing skies will be the rule throughout the day Monday as deep
layer dry air is ushered in behind the departing storm system
alluded to above. Mostly sunny skies are expected to prevail by mid-
late morning with high temperatures rising into the mid 40s - low
50s by afternoon, although may feel a little cooler given an
occasionally brisk north-northwest wind.
Monday night, a weak surface boundary will be cruising northeastward
from the mid-Mississippi Valley before eventually stalling out
somewhere across central/northern lower MI during the day Tuesday.
This will become the focus for increased cloudiness for the second
half of Monday night into Tuesday and eventually increased chances
for showers, which latest trends suggest may be most numerous south
of M-32. Somewhat low confidence temperature forecast for Tuesday
given the aforementioned boundary likely setting up somewhere across
at least a portion of the forecast area featuring warmer
temperatures to the south and potentially quite a bit cooler temps
north. Will continue the trend of somewhat milder temperatures for
now with highs in the 40s over eastern upper and from the upper 40s
to mid 50s across northern lower.
&&
.LONG TERM...(Tuesday night through Saturday)
Issued at 339 AM EDT Sun Apr 14 2019
High Impact Weather Potential: Low.
Active weather expected to continue through the majority of the
remainder of the week into next weekend as the aforementioned
boundary draped across part of northern Michigan during the day
Tuesday will continue to be the focus for shower development into
Tuesday night. This boundary is expected to eventually become
displaced northward during the day Wednesday ahead of developing low
pressure across the plains, which is expected to cross overhead
during the Thursday - Friday time frame. Ultimately, occasionally
unsettled weather is expected at times throughout the forecast
period - depicted well by at least chance PoPs littering each period
of the forecast from Tuesday night through Friday night.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1207 AM EDT Sun Apr 14 2019
VFR ceilings overnight are expected to deteriorate by late Sunday
morning into the afternoon as snow spreads into northern Lower
Michgian from the south. Expect IFR conditions to develop at
APN/TVC/MBL by Sunday afternoon...with at least MVFR flight
conditions at PLN by late in the day as the heaviest of the
precipitation is expected to remain south of there. Snow
consistency is expected to be of the wet/heavy variety.
&&
.MARINE...
Issued at 339 AM EDT Sun Apr 14 2019
Ne winds will increase today as deepening low pressure moves ne
toward the eastern lakes. Have posted gale warnings on our
nearshore waters of Lk Huron south of Presque Isle Lt, and small
craft advisories on the rest of the waters surrounding northern
lower MI. Winds/waves will be less on the waters around eastern
upper MI.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY from noon today to 2 AM EDT Monday for
MIZ017-018-020>028-031>034.
WINTER WEATHER ADVISORY from 9 AM this morning to 4 AM EDT
Monday for MIZ029-030-035-036-041-042.
LH...GALE WARNING from 4 PM this afternoon to 8 AM EDT Monday for
LHZ348-349.
SMALL CRAFT ADVISORY from 4 PM this afternoon to 8 AM EDT Monday
for LHZ347.
LM...SMALL CRAFT ADVISORY from 8 AM this morning to 2 AM EDT Monday
for LMZ323-342.
SMALL CRAFT ADVISORY from 8 AM this morning to 8 AM EDT Monday
for LMZ344>346.
LS...NONE.
&&
NEAR TERM...JZ
SHORT TERM...MG
LONG TERM...MG
MARINE...JZHazardous weather outlook, Apr 14, 3:42 AM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 342 AM EDT Sun Apr 14 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036- 041-042-086>088-095>099-151200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Emmet- Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island-Beaver Island-Charlevoix- 342 AM EDT Sun Apr 14 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Accumulating wet, slushy snow will occur today and tonight in most of northern lower Michigan. Blowing and drifting snow will occur near the Lake Huron coastline. Please see the latest winter weather advisory for additional details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:53 AM EDT | Small Craft Advisory | APX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.